# SDR CA090113002

- Difficulty date: January 13, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: P1011
- Condition: Mismarked
- Location: Engine Oil
- Part time: 814 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE OIL FILTER WAS REMOVED FOR CLEANING AND INSPECTION.  WHILE THE ENGINEER WAS INSPECTING HE NOTICED THAT THE FILTER WAS LABELED INCORRECTLY.  IT HAD "THIS END OUT" ON BOTH ENDS OF THE FILTER.  THE FILTER HAD BEEN INSTALLED CORRECTLY HOWEVER WITH THAT LABELING SOMEONE WHO DID NOT REALIZE COULD INSTALL THE FILTER BACKWARDS. (TC NR 20090113002)
